×

Optimal Hankel-norm approximation of stable systems with first-order stable weighting functions. (English) Zbl 0589.93009

The paper presents some preliminary results related to the optimal Hankel-norm approximation of rational transfer functions. This problem is solved for stable systems using first order frequency weighting functions.
Reviewer: A.Varga

MSC:

93B20 Minimal systems representations
41A20 Approximation by rational functions
93C05 Linear systems in control theory
15A60 Norms of matrices, numerical range, applications of functional analysis to matrix theory
93C35 Multivariable systems, multidimensional control systems
93C99 Model systems in control theory
93D99 Stability of control systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adamjan, V. M.; Arov, D. Z.; Krein, M. G., Amer. Math. Soc. Transl., 111, 87-112 (1978), English translation: · Zbl 0248.47019
[2] Glover, K., All optimal Hankel-norm approximations of linear multivariable systems and their \(L^∞\)-error bounds, Internat. J. Control, 39, 6, 1115-1193 (1984) · Zbl 0543.93036
[3] Kung, S. Y.; Lin, D. W., Optimal Hankel-norm model reductions: Multivariable systems, IEEE Trans. Automat. Control, 26, 4, 832-852 (1981) · Zbl 0553.93038
[4] Latham, G. A.; Anderson, B. D.O., Frequency-weighted optimal Hankel-norm approximation of stable transfer functions, Systems Control Lett., 5, 4, 229-236 (1985) · Zbl 0559.93036
[5] Enns, D., Model reduction for control systems, (Ph.D. dissertation (June 1984), Dept. Aeronautics & Astronautics, Stapdford University)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.